Free Access
Volume 9, June 2005
Page(s) 19 - 37
Published online 15 November 2005
  1. A. de Acosta, Inequalities for B-valued random variables with application to the law of large numbers. Ann. Probab. 9 (1981) 157–161. [CrossRef] [MathSciNet]
  2. B. von Bahr and C. Esseen, Inequalities for the rth absolute moments of a sum of random variables, 1 ≤ r ≤ 2. Ann. math. Statist. 36 (1965) 299–303. [CrossRef] [MathSciNet]
  3. X. Chen, On the law of iterated logarithm for independent Banach space valued random variables. Ann. Probab. 21 (1993) 1991–2011. [CrossRef] [MathSciNet]
  4. X. Chen, The Kolmogorov's LIL of B-valued random elements and empirical processes. Acta Mathematica Sinica 36 (1993) 600–619. [MathSciNet]
  5. Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martigales. Springer-Verlag, New York (1978).
  6. D. Deng, On the Self-normalized Bounded Laws of Iterated Logarithm in Banach Space. Stat. Prob. Lett. 19 (2003) 277–286. [CrossRef]
  7. U. Einmahl, Toward a general law of the iterated logarithm in Banach space. Ann. Probab. 21 (1993) 2012–2045. [CrossRef] [MathSciNet]
  8. E. Gine and J. Zinn, Some limit theorem for emperical processes. Ann. Probab. 12 (1984) 929–989. [CrossRef] [MathSciNet]
  9. A. Godbole, Self-normalized bounded laws of the iterated logarithm in Banach spaces, in Probability in Banach Spaces 8, R. Dudley, M. Hahn and J. Kuelbs Eds. Birkhäuser Progr. Probab. 30 (1992) 292–303.
  10. P. Griffin and J. Kuelbs, Self-normalized laws of the iterated logarithm. Ann. Probab. 17 (1989) 1571–1601. [CrossRef] [MathSciNet]
  11. P. Griffin and J. Kuelbs, Some extensions of the LIL via self-normalizations. Ann. Probab. 19 (1991) 380–395. [CrossRef] [MathSciNet]
  12. M. Ledoux and M. Talagrand, Characterization of the law of the iterated logarithm in Babach spaces. Ann. Probab. 16 (1988) 1242–1264. [CrossRef] [MathSciNet]
  13. M. Ledoux and M. Talagrand, Some applications of isoperimetric methods to strong limit theorems for sums of independent random variables. Ann. Probab. 18 (1990) 754–789. [CrossRef] [MathSciNet]
  14. M. Ledoux and M. Talagrand, Probability in Banach Space. Springer-Verlag, Berlin (1991).
  15. R. Wittmann, A general law of iterated logarithm. Z. Wahrsch. verw. Gebiete 68 (1985) 521–543. [CrossRef] [MathSciNet]